Follow
Andre Neves
Andre Neves
Professor of Mathematics, University of Chicago
Verified email at uchicago.edu
Title
Cited by
Cited by
Year
Min-max theory and the Willmore conjecture
FC Marques, A Neves
Annals of mathematics, 683-782, 2014
5342014
Existence of infinitely many minimal hypersurfaces in positive Ricci curvature
FC Marques, A Neves
Inventiones mathematicae 209 (2), 577-616, 2017
1872017
Morse index and multiplicity of min-max minimal hypersurfaces
FC Marques, A Neves
arXiv preprint arXiv:1512.06460, 2015
1432015
Density of minimal hypersurfaces for generic metrics
K Irie, F Marques, A Neves
Annals of Mathematics 187 (3), 963-972, 2018
1242018
Weyl law for the volume spectrum
Y Liokumovich, F Marques, A Neves
Annals of Mathematics 187 (3), 933-961, 2018
1222018
Rigidity of min-max minimal spheres in three-manifolds
FC Marques, A Neves
1212012
Rigidity of area-minimizing two-spheres in three-manifolds
H Bray, S Brendle, A Neves
arXiv preprint arXiv:1002.2814, 2010
1032010
Equidistribution of minimal hypersurfaces for generic metrics
FC Marques, A Neves, A Song
Inventiones mathematicae 216 (2), 421-443, 2019
1012019
Classification of Prime 3-Manifolds with Yamabe Invariant Greater than
HL Bray, A Neves
Annals of mathematics, 407-424, 2004
1012004
Classification of Prime 3-Manifolds with Yamabe Invariant Greater than
HL Bray, A Neves
Annals of mathematics, 407-424, 2004
1012004
Classification of Prime 3-Manifolds with Yamabe Invariant Greater than
HL Bray, A Neves
Annals of mathematics, 407-424, 2004
1012004
Deformations of the hemisphere that increase scalar curvature
S Brendle, FC Marques, A Neves
Inventiones mathematicae 185 (1), 175-197, 2011
992011
Morse index of multiplicity one min-max minimal hypersurfaces
FC Marques, A Neves
Advances in Mathematics 378, 107527, 2021
882021
Singularities of Lagrangian mean curvature flow: zero-Maslov class case
A Neves
Inventiones mathematicae 168 (3), 449-484, 2007
882007
The catenoid estimate and its geometric applications
D Ketover, FC Marques, A Neves
Journal of Differential Geometry 115 (1), 1-26, 2020
62*2020
The Penrose inequality for asymptotically locally hyperbolic spaces with nonpositive mass
DA Lee, A Neves
Communications in Mathematical Physics 339, 327-352, 2015
592015
Area‐minimizing projective planes in 3‐manifolds
H Bray, S Brendle, M Eichmair, A Neves
Communications on pure and applied mathematics 63 (9), 1237-1247, 2010
582010
Insufficient convergence of inverse mean curvature flow on asymptotically hyperbolic manifolds
A Neves
Journal of Differential Geometry 84 (1), 191-229, 2010
582010
On short time existence for the planar network flow
T Ilmanen, A Neves, F Schulze
Journal of Differential Geometry 111 (1), 39-89, 2019
562019
The willmore conjecture
FC Marques, A Neves
Jahresbericht der Deutschen Mathematiker-Vereinigung 116 (4), 201-222, 2014
492014
The system can't perform the operation now. Try again later.
Articles 1–20